# SDR GAIA010128ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, 3 CRACKS WERE DISCOVERED PROTRUDING OUT OF FASTENER HOLES AT BULKHEAD BS 178 WL 238 RBL 08-16.  ACCOMPLISHED BS 178 BULKHEAD REPAIR BS 178 WL 238 RBL 08-1 6 IAW B727 SRM 53-10-9 FIG 4.  (M)
